# SDR P5CA9600173

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5520 · Elevator Structure
- Part: Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OUTBOARD ELEVATOR WEIGHT AT STA 281.8 WITH LEVEL ONE CORROSION.  REMOVED CORROSION, FOUND WITHIN LIMITS, REF SRM 51-20-03.
